# SDR UIEA2020071751552

- Difficulty date: July 15, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,861 hours, 11,816 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0458
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN OFF, AFTER ENGINE START.  REMOVED AND REPLACED THE LT ENG IDG IAW AMM 24-11-01-404-002-004. OPERATIONAL TEST  DONE IAW AMM 24-11-00-715-005, LEAK CHECKED GOOD.  REMOVED AND REPLACED LEFT GENERATOR CONTROL UNIT IAW TASK 24-22-02-004-010.
